| Model Number |
42965MR |
| Medical Device Problem Codes |
Mechanical Jam (2983); Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information regarding a magnetic resistant adjustable valve.It was reported the valve changed from 2.0 to 2.5 after going through an mri, but then when the customer went to adjust the setting, they were only able to do so on the 11th attempt, and it could only go from 2.5 to 2.0 and the magnet had to sit directly over the valve.The device was replaced with a non magnetic adjustable valve.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that the patient's status at the time of the report was alive-no injury.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3.Product analysis determined that the returned valve did not meet the requirements for leak testing due to a tears in the dome in several places.It was unknown how or when this damage occurred.The mri mentioned in the product event summary may have damaged the valve setting mechanism.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 update: product analysis determined that the returned valve did not meet the requirements for leak testing due to a tears in the dome in several places.It was unknown how or when this damage occurred.Adjustment testing was performed with the valve.The valve passed all adjustment testing on the first attempt using a strata adjustment kit.The mri mentioned in the product event summary may have changed the valve setting mechanism.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.